# SDR SWAA2023060143540

- Difficulty date: April 30, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED AT LEVEL STA 727 AND BETWEEN RBL3.00 AND RBL8.10 AT AFT CARGO COMPARTMENT 2023-295358<[01] REPLACED ANGLE ON AFT CARGO COMP I.A.W SRM B737-700 51-40-02 AND DRAWING 144A2600 REV:-;[02] TASK CARD COMPLETED
